On minimal models of elliptic threefolds.
Mathematische Annalen, Tome 290 (1991) no. 4, pp. 287-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
birational equivalence of elliptic threefolds, minimal models, Euler characteristic, birational invariants
@article{MAN_1991__290_4_164819,
author = {Antonella Grassi},
title = {On minimal models of elliptic threefolds.},
journal = {Mathematische Annalen},
pages = {287--302},
year = {1991},
volume = {290},
number = {4},
zbl = {0719.14006},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__290_4_164819/}
}
Antonella Grassi. On minimal models of elliptic threefolds.. Mathematische Annalen, Tome 290 (1991) no. 4, pp. 287-302. http://geodesic.mathdoc.fr/item/MAN_1991__290_4_164819/